Algebraic Geometry in East Asia, III
November 11–15, 2008 | Korea Institute for Advanced Study (KIAS), Seoul, Korea
Algebraic Geometry in East Asia — Seoul 2008

Editor(s) JongHae Keum, Shigeyuki Kondō, Kazuhiro Konno, Keiji Oguiso

Adv. Stud. Pure Math., 60: 382pp. (2010). DOI: 10.2969/aspm/06010000
TABLE OF CONTENTS
View All Abstracts +
Advanced Studies in Pure Mathematics Vol. 60, - (2010).
JongHae Keum
Advanced Studies in Pure Mathematics Vol. 60, - (2010).
Advanced Studies in Pure Mathematics Vol. 60, - (2010).
Advanced Studies in Pure Mathematics Vol. 60, - (2010).
I. Survey Articles
Igor V. Dolgachev
Advanced Studies in Pure Mathematics Vol. 60, 1-49 (2010). https://doi.org/10.2969/aspm/06010001
Matthias Schütt, Tetsuji Shioda
Advanced Studies in Pure Mathematics Vol. 60, 51-160 (2010). https://doi.org/10.2969/aspm/06010051
Xiaotao Sun
Advanced Studies in Pure Mathematics Vol. 60, 161-182 (2010). https://doi.org/10.2969/aspm/06010161
II. Research Articles
Jin-Xing Cai
Advanced Studies in Pure Mathematics Vol. 60, 183-194 (2010). https://doi.org/10.2969/aspm/06010183
Jiun-Cheng Chen
Advanced Studies in Pure Mathematics Vol. 60, 195-213 (2010). https://doi.org/10.2969/aspm/06010195
Meng Chen
Advanced Studies in Pure Mathematics Vol. 60, 215-236 (2010). https://doi.org/10.2969/aspm/06010215
Hélène Esnault, Phùng Hô Hai
Advanced Studies in Pure Mathematics Vol. 60, 237-243 (2010). https://doi.org/10.2969/aspm/06010237
JongHae Keum
Advanced Studies in Pure Mathematics Vol. 60, 245-257 (2010). https://doi.org/10.2969/aspm/06010245
Yongnam Lee
Advanced Studies in Pure Mathematics Vol. 60, 259-269 (2010). https://doi.org/10.2969/aspm/06010259
Hui-Wen Lin
Advanced Studies in Pure Mathematics Vol. 60, 271-300 (2010). https://doi.org/10.2969/aspm/06010271
Noboru Nakayama
Advanced Studies in Pure Mathematics Vol. 60, 301-330 (2010). https://doi.org/10.2969/aspm/06010301
Keiji Oguiso
Advanced Studies in Pure Mathematics Vol. 60, 331-360 (2010). https://doi.org/10.2969/aspm/06010331
Ichiro Shimada
Advanced Studies in Pure Mathematics Vol. 60, 361-382 (2010). https://doi.org/10.2969/aspm/06010361
Back to Top